UM

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
High-dimensional covariance matrices in elliptical distributions with application to spherical test Journal article
Annals of Statistics, 2019,Volume: 47,Issue: 1,Page: 527-555
Authors:  Hu J.;  Li W.;  Liu Z.;  Zhou W.
Favorite  |  View/Download:5/0  |  Submit date:2019/02/14
Covariance matrix  Elliptical distribution  High-dimensional data  Sphericity test  
HIGH-DIMENSIONAL COVARIANCE MATRICES IN ELLIPTICAL DISTRIBUTIONS WITH APPLICATION TO SPHERICAL TEST Journal article
ANNALS OF STATISTICS, 2019,Volume: 47,Issue: 1,Page: 527-555
Authors:  Hu, Jiang;  Li, Weiming;  Liu, Zhi;  Zhou, Wang
Favorite  |  View/Download:11/0  |  Submit date:2019/01/17
Covariance Matrix  High-dimensional Data  Elliptical Distribution  Sphericity Test  
Comparison results for splitting iterations for solving multi-linear systems Journal article
APPLIED NUMERICAL MATHEMATICS, 2018,Volume: 134,Page: 105-121
Authors:  Li, Wen;  Liu, Dongdong;  Vong, Seak-Weng
Favorite  |  View/Download:27/0  |  Submit date:2018/10/30
Comparison Theorem  Tensor Splitting  Spectral Radius  Multi-linear Systems  Preconditioned Methods  
Novel Sampling Formulas Associated with Quaternionic Prolate Spheroidal Wave functions Journal article
ADVANCES IN APPLIED CLIFFORD ALGEBRAS, 2017,Volume: 27,Issue: 4,Page: 2961-2983
Authors:  Cheng, Dong;  Kou, Kit Ian
Favorite  |  View/Download:14/0  |  Submit date:2018/10/30
Spectral Theorem  Prolate Spheroidal Wave Function  Quaternion Reproducing-kernel Hilbert Spaces  Quaternion Fourier Transform  Whittaker-shannon-kotel'nikov Sampling Formula  
Entropy-Based Optimal Sensor Placement for Model Identification of Periodic Structures Endowed with Bolted Joints Journal article
COMPUTER-AIDED CIVIL AND INFRASTRUCTURE ENGINEERING, 2017,Volume: 32,Issue: 12,Page: 1007-1024
Authors:  Yin, Tao;  Yuen, Ka-Veng;  Lam, Heung-Fai;  Zhu, Hong-ping
Favorite  |  View/Download:18/0  |  Submit date:2018/10/30
The H∞ functional calculus based on the S-spectrum for quaternionic operators and for n-tuples of noncommuting operators Journal article
Journal of Functional Analysis, 2016,Volume: 271,Issue: 6,Page: 1544-1584
Authors:  Daniel Alpay;  Fabrizio Colombo;  Tao Qian;  Irene Sabadini
Favorite  |  View/Download:6/0  |  Submit date:2019/02/11
H∞ Functional Calculus  N-tuples Of Noncommuting Operators  Quaternionic Operators  S-spectrum  
Nonlinear Communication System with Harmonic Diversity Journal article
IEEE Transactions on Microwave Theory and Techniques, 2015,Volume: 63,Issue: 12,Page: 4130-4149
Authors:  Cheong P.;  Wu K.;  Tam K.-W.
Favorite  |  View/Download:8/0  |  Submit date:2019/02/13
Harmonic Diversity  Intermodulation  Nonlinear Communication System  Nonlinearity  Phase Correlation  Power Consumption  Signal-to-noise Ratio